My doctor suggested that I take Osteo Bi-Flex I hope that it does not cause constipation since I sometimes have a problem with it. I know I should be using Citrucel or metamucil but when I use them I get gas pain in my lower right side. Hope someone out there has good news for me and Osteo Bi-Flex does not cause constipation. I have heard great things about it, so I would like to give it a try.
Glucosamine does not cause constipation. Since you mention your constipation and your hesitence at treating it you need to consider trying again. Why not try the metamucil capsules that are on the market and see if those work better for you. As for the fiber products giving you gas...........yes they can do that but once your body gets used to them the gas goes away. You quite probably did not stick with them long enough to get past the stage of gas so give it another try so that you get your constipation under control before it causes more problems for you.